# SDR SWAA2015100744655

- Difficulty date: September 28, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD WEB FWD FACE CTR SECTION, REAR SPAR VAPOR BARRIER, FIBER GLASS PANEL CRACKED AT BS 663.75, LBL 14.  REPAIRED WEB IAW EA.
